# SDR UALA2012062203355

- Difficulty date: June 19, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,363 hours, 16,060 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 11 ARE LIFTING UP.  REMOVED FORK FROM UNDER EEL LIGHT STRIP TRACK.
